# SDR UPS00832205

- Difficulty date: March 7, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C123,  FS 878,  FLOORBEAM HAS CORROSION BETWEEN SEAT TRACKS F AND G TOP SIDE.    FOUND TO BE CORRODED OUT OF LIMITS,  TRIMMED OUT DAMAGED AREAS,  INSTALLED REPAIR IAW REO-G07202.
